Alert archive / Georgia / Wind Chill Advisories in 2012

Wind Chill Advisory 1, NWS Jacksonville, FL

January 2, 201212 counties in Georgia; 7 counties in Florida

NWS Jacksonville, FL issued this wind chill advisory at Jan 2, 2012, 4:55 AM EST for 12 counties in Georgia; 7 counties in Florida. It took effect at Jan 2, 2012, 11:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2012, 4:55 AM EST (09:55 UTC)
In effect from
Jan 2, 2012, 11:00 PM EST
Expired
Jan 3, 2012, 9:00 AM EST
In force
10 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WWUS42 KJAX 020955
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 AM EST MON JAN 2 2012

FLZ020>025-030>032-035-036-031500-
/O.NEW.KJAX.WC.Y.0001.120103T0400Z-120103T1500Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE
455 AM EST MON JAN 2 2012

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EST TUESDAY. 

* EVENT...COLD ARCTIC WILL PLUNGE INTO THE AREA. NORTHWEST WINDS
  OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS IN THE UPPER TEENS.

* TIMING...WIND CHILLS WILL FALL BELOW 25 DEGREES BY 11 PM AND
  FALL INTO THE UPPER TEENS EARLY TUESDAY MORNING. WIND CHILLS
  WILL RISE ABOVE 25 DEGREES BY 10 AM TUESDAY.

* IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING
  OUTSIDE SHOULD TAKE PRECAUTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED FOR NORTHEAST FLORIDA WHEN WIND
SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW 25
DEGREES FOR FOUR OR MORE HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

FLZ033-037-038-040-031500-
/O.NEW.KJAX.WC.Y.0001.120103T0600Z-120103T1500Z/
ST JOHNS-PUTNAM-FLAGLER-MARION-
INCLUDING THE CITIES OF...ST AUGUSTINE...PALATKA...PALM COAST...
OCALA
455 AM EST MON JAN 2 2012

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST
TUESDAY. 

* EVENT...COLD ARCTIC WILL PLUNGE INTO THE AREA. NORTHWEST WINDS
  OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS IN THE UPPER TEENS.

* TIMING...WIND CHILLS WILL FALL BELOW 25 DEGREES BY 1 AM AND FALL
  INTO THE UPPER TEENS EARLY TUESDAY MORNING. WIND CHILLS WILL
  RISE ABOVE 25 DEGREES BY 10 AM TUESDAY.

* IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING
  OUTSIDE SHOULD TAKE PRECAUTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED FOR NORTHEAST FLORIDA WHEN WIND
SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW 25 DEGREES
FOR FOUR OR MORE HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

PP
3 follow-up statements
399 
WWUS42 KJAX 021920
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EST MON JAN 2 2012

GAZ132>136-149>154-162>166-031400-
/O.EXB.KJAX.WC.Y.0001.120103T1000Z-120103T1400Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...
JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...
STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS
220 PM EST MON JAN 2 2012

...WIND CHILL ADVISORY FOR SOUTHEAST GEORGIA IN EFFECT FROM 5 AM
TO 9 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EST
TUESDAY. 

* EVENT...COLD ARCTIC AIR HAS SPREAD OVER THE AREA. NORTHWEST
  WINDS OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS IN THE UPPER
  TEENS.

* TIMING...WIND CHILLS WILL FALL TO AROUND 15 DEGREES BETWEEN 5 AM
  AND 9 AM TUESDAY MORNING.

* IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING 
  OUTSIDE SHOULD TAKE PRECAUTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED FOR SOUTHEAST GEORGIA WHEN WIND SPEEDS
ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE 15 DEGREES OR LESS FOR
FOUR OR MORE HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

FLZ020>025-030>032-035-036-031500-
/O.CON.KJAX.WC.Y.0001.120103T0400Z-120103T1500Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE
220 PM EST MON JAN 2 2012

...WIND CHILL ADVISORY FOR NORTHEAST FLORIDA REMAINS IN EFFECT
FROM 11 PM THIS EVENING TO 10 AM EST TUESDAY...

* EVENT...COLD ARCTIC AIR HAS SPREAD OVER THE AREA. NORTHWEST
  WINDS OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS IN THE UPPER
  TEENS.

* TIMING...WIND CHILLS WILL FALL BELOW 25 DEGREES BY 11 PM AND 
  FALL INTO THE UPPER TEENS EARLY TUESDAY MORNING. WIND CHILLS 
  WILL RISE ABOVE 25 DEGREES BY 10 AM TUESDAY. 

* IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING 
  OUTSIDE SHOULD TAKE PRECAUTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED FOR NORTHEAST FLORIDA WHEN WIND
SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW
25 DEGREES FOR FOUR OR MORE HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

FLZ033-037-038-040-031500-
/O.CON.KJAX.WC.Y.0001.120103T0600Z-120103T1500Z/
ST JOHNS-PUTNAM-FLAGLER-MARION-
INCLUDING THE CITIES OF...ST AUGUSTINE...PALATKA...PALM COAST...
OCALA
220 PM EST MON JAN 2 2012

...WIND CHILL ADVISORY FOR NORTHEAST FLORIDA REMAINS IN EFFECT
FROM 1 AM TO 10 AM EST TUESDAY...

* EVENT...COLD ARCTIC AIR HAS SPREAD OVER THE AREA. NORTHWEST
  WINDS OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS IN THE UPPER
  TEENS.

* TIMING...WIND CHILLS WILL FALL BELOW 25 DEGREES BY 1 AM AND 
  FALL INTO THE UPPER TEENS EARLY TUESDAY MORNING. WIND CHILLS 
  WILL RISE ABOVE 25 DEGREES BY 10 AM TUESDAY. 

* IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING 
  OUTSIDE SHOULD TAKE PRECAUTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED FOR NORTHEAST FLORIDA WHEN WIND
SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW
25 DEGREES FOR FOUR OR MORE HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
109 
WWUS42 KJAX 030843
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 AM EST TUE JAN 3 2012

FLZ020>025-030>033-035>038-040-031600-
/O.EXT.KJAX.WC.Y.0001.000000T0000Z-120103T1600Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA
343 AM EST TUE JAN 3 2012

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* EVENT...COLD ARCTIC AIR HAS SPREAD OVER THE AREA. NORTHWEST
  WINDS OF 15 TO 20 MPH AND GUSTY WILL PRODUCE WIND CHILLS IN THE
  MID AND UPPER TEENS.

* TIMING...WIND CHILLS IN THE TEENS ARE EXPECTED IN THE MORNING
  AND WILL RISE ABOVE 25 DEGREES BY LATE MORNING.

* IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING 
  OUTSIDE SHOULD TAKE PRECAUTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED FOR NORTHEAST FLORIDA WHEN WIND
SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW
25 DEGREES FOR FOUR OR MORE HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

GAZ132>136-149>154-162>166-031400-
/O.CON.KJAX.WC.Y.0001.120103T1000Z-120103T1400Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...
JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...
STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS
343 AM EST TUE JAN 3 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* EVENT...COLD ARCTIC AIR HAS SPREAD OVER THE AREA. NORTHWEST
  WINDS OF AROUND 15 MPH AND GUSTY WILL PRODUCE WIND CHILLS IN
  THE MID AND UPPER TEENS.

* TIMING...WIND CHILLS WILL FALL TO AROUND 15 DEGREES AT SUNRISE
  AND WILL RISE SLOWLY IN THE MORNING. 

* IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING 
  OUTSIDE SHOULD TAKE PRECAUTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED FOR SOUTHEAST GEORGIA WHEN WIND
SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE 15 DEGREES OR
LESS FOR FOUR OR MORE HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
362 
WWUS42 KJAX 031400
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
900 AM EST TUE JAN 3 2012

GAZ132>136-149>154-162>166-031500-
/O.CAN.KJAX.WC.Y.0001.000000T0000Z-120103T1400Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...
JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...
STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS
900 AM EST TUE JAN 3 2012

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
WIND CHILL ADVISORY. 

$$

FLZ020>025-030>033-035>038-040-031500-
/O.CAN.KJAX.WC.Y.0001.000000T0000Z-120103T1600Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA
900 AM EST TUE JAN 3 2012

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
WIND CHILL ADVISORY. 


$$

ABE

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 2, 4:30 AM EST, 25 minutes earlier.

Area forecast discussion, Jan 2, 4:30 AM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EST MON JAN 2 2012

...ARCTIC AIRMASS POISED TO BEGIN TO MOVE IN BEHIND STRONG COLD
FRONT...

...HARD FREEZE LIKELY MOST AREAS TONIGHT...

.SHORT TERM (TODAY-WEDNESDAY NIGHT)...

TODAY...STRONG COLD FRONT...THAT PRODUCED A FEW SHOWERS LAST
NIGHT...HAS PUSHED TO THE EXTREME SE PORTION OF THE AREA AND WILL
SWEEP WELL SOUTH OF THE AREA THIS MORNING. STRONG ARCTIC HIGH
PRESSURE...ACROSS THE CNTL PART OF THE COUNTRY...WILL BEGIN TO BUILD
SE INTO THE AREA. BRISK AND CHILLY CONDITIONS UNDER SUNNY SKIES CAN
BE EXPECTED TODAY AS THE ARCTIC AIRMASS POURS INTO THE REGION AND
HAVE CONTINUE TO UNDERCUT GFS MOS BY A FEW DEGREES AND GONE CLOSER
TO NAM/ETA MOS GUIDANCE WITH MAX TEMPS ONLY IN THE MID/UPPER 50S.
NORTHWEST WINDS WILL INCREASE TO 15-20 MPH WITH GUSTS TO 30 TO 35
MPH AT TIMES. A LAKE WIND ADVISORY HAS BEEN POSTED FOR ALL EXCEPT
THE EXTREME SE PORTION OF THE AREA.

TONIGHT...THE BRUNT OF THE COLD AIR ARRIVES WITH A HARD FREEZE
ACROSS ALL EXCEPT FOR THE SE PORTION WHERE A LIGHT FREEZE IS
FREEZE IS EXPECTED. WIND CHILLS DIP INTO THE TEENS MOST AREAS
TONIGHT AND HAVE POSTED A WIND CHILL ADVISORY FOR ALL OF NORTHEAST
FLORIDA.

TUESDAY/TUESDAY NIGHT...COLDEST TEMPS SO FAR THIS SEASON ARE
FORECAST FOR TUESDAY WITH HIGH TEMPS ONLY REACHING THE MID TO UPPER
40S AREA WIDE. DEW POINT TEMPS FALL INTO THE SINGLE DIGITS. A HARD
FREEZE APPEARS LIKELY MOST AREAS TUESDAY NIGHT AS THE ARCTIC HIGH
BUILDS IN NEAR TLH SETTING UP GOOD COLD AIR DRAINAGE ACROSS THE
AREA. HAVE LEANED TOWARD THE MOS AND WENT WITH UPPER TEENS ACROSS
THE SUWANNEE VALLEY AND LOWER 20S ELSEWHERE. EVEN COASTAL AREAS
WILL BE IN THE MID TO UPPER 20S. HAVE POSTED A HARD FREEZE WATCH
AREA WIDE WHICH WILL MOST LIKELY BE UPGRADED TO A WARNING.
HOWEVER...WINDS WILL BE MUCH LIGHTER AND NO WIND CHILL ADVISORIES
ARE FORESEEN.

WEDNESDAY/WEDNESDAY NIGHT...THE COLD ARCTIC HIGH BUILDS INTO THE
AREA THRU WED AND THEN WEAKENS ON THURSDAY AS ANOTHER DRY COLD FRONT
APPROACHES AND SWEEPS THROUGH THE AREA. TEMPS CONTINUE BELOW NORMAL
AND WE COULD HAVE A LIGHT FREEZE WEDNESDAY NIGHT BUT NO FREEZES
EXPECTED AFTER THAT AS THE NEXT SURGE WILL NOT BE AS SEVERE.

.LONG TERM (THURSDAY-SUNDAY)...MODERATING TEMPERATURES IN THE
EXTENDED PERIOD WITH READINGS RETURNING TO NEAR AVERAGE LEVELS. A
SLOW MOVING COLD FRONT WILL APPROACH THE AREA NEXT SUNDAY WHICH WILL
BRING THE NEXT CHANCE FOR RAIN.

&&

.AVIATION...CLOUDS ASSOCD WITH FRONTAL PASSAGE ARE MOVING SE OF THE
AREA AT 09Z WITH VFR FOR REST OF TAF FORECAST. MAIN ISSUE TODAY WILL
BE GUSTY NORTHWEST WINDS (ABOUT 290-330 DEG) INCREASING TO AROUND
15G25KT.  GUSTY NW WINDS MAY DEVELOP AGAIN TONIGHT FOR SOME OF THE
TAF SITES AS LLVL JET PASSES THROUGH THE FORECAST WITH MIXING
PROFILE SUGGESTING GUSTS TO 25-30 KT POSSIBLE.

&&

.MARINE...WINDS HAVE BEEN INCREASING GRADUALLY AS THE FRONT MOVES
THROUGH THE AREA. 41012 BUOY SHOWS WLY 21G25KT RECENTLY WITH SEAS OF
4 FT. EXPECT SCA CONDS TO CONTINUE TODAY WITH GALE EXPECTED FROM
THIS EVENING INTO TUE ALL WATERS. GUSTS AROUND 40 KNOTS ARE LIKELY
FOR OFFSHORE TONIGHT WHERE STRONGEST BL MIXING IS EXPECTED. WINDS
AND SEAS SUBSIDE GRADUALLY LATE TUE THROUGH WED AS HIGH PRES MOVES
INTO THE AREA.

RIP CURRENTS: LOW RISK TODAY DUE TO STRONG OFFSHORE FLOW A WEAK ELY
SWELL COMPONENT.

&&

.FIRE WX...RED FLAG WARNING WILL BE ISSUE FOR ALL THE AREA DUE TO
LOW RH VALUES AND GUSTY NW WINDS. DISPERSION VALUES WILL BE MOD TO
HIGH DUE TO HIGH TRANSPORT WINDS BOTH TODAY AND TUE. FIRE WX WATCH
IN EFFECT NOW FOR ALL OUR NE FL ZONES DUE TO LOW RH AND WINDS.
DISPERSION WILL ALSO BE NEAR 70-75 FOR SUWANNEE VALLEY AREA.
ON WED...MIN RH VALUES GO BELOW 30 PERCENT BUT RED FLAG CRITERIA
WILL NOT BE MET DUE TO LOW WIND SPEEDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  54  26  44  21 /   0   0   0   0
SSI  54  30  44  26 /   0   0   0   0
JAX  58  27  45  22 /   0   0   0   0
SGJ  59  31  46  28 /   0   0   0   0
GNV  60  27  47  21 /   0   0   0   0
OCF  61  28  48  21 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST TUESDAY
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-NASSAU-SUWANNEE-UNION.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM EST THIS
     AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     HARD FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-NASSAU-SUWANNEE-UNION.

     LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     GILCHRIST-HAMILTON-NASSAU-ST JOHNS-SUWANNEE-UNION.

     HARD FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
     FOR FLAGLER-MARION-PUTNAM-ST JOHNS.

     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST TUESDAY FOR
     FLAGLER-MARION-PUTNAM-ST JOHNS.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     WIND CHILL ADVISORY FROM 1 AM TO 10 AM EST TUESDAY FOR FLAGLER-
     MARION-PUTNAM-ST JOHNS.

     WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 10 AM EST TUESDAY
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-NASSAU-SUWANNEE-UNION.

GA...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST TUESDAY
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM EST THIS
     AFTERNOON FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-
     CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND
     CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     HARD FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM.

     GALE WARNING FROM 6 PM THIS EVENING TO 4 PM EST TUESDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     GALE WARNING FROM 6 PM THIS EVENING TO NOON EST TUESDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

PP/ARS
Hazardous weather outlook, Jan 1, 2:31 PM EST, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EST SUN JAN 1 2012

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-021100-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
231 PM EST SUN JAN 1 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

...HARD FREEZE WATCH MONDAY NIGHT...

A COLD ARCTIC AIRMASS WILL PLUNGE INTO THE AREA BRINGING A HARD
FREEZE TO MOST OF THE AREA BOTH MONDAY AND TUESDAY NIGHTS. BRISK
NORTHWEST WINDS WILL COMBINE WITH THE COLD TEMPERATURES TO PRODUCE
WIND CHILLS IN THE TEENS AND 20S EARLY TUESDAY MORNING. A LIGHT
FREEZE IS POSSIBLE AWAY FROM THE COAST WEDNESDAY NIGHT.

THERE WILL BE AN ELEVATED FIRE DANGER ON MONDAY DUE TO LOW HUMIDITY
AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/ABE/MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 4:45 AM ESTHard Freeze WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more23 hr
Jan 2, 4:45 AM ESTHard Freeze WarningJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more29 hr
Jan 2, 4:45 AM ESTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more13 hr
Jan 2, 5:01 AM ESTFire Weather WatchJAXCamden, Glynn23 hr
Jan 2, 5:01 AM ESTRed Flag WarningJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more13 hr
Jan 2, 6:23 PM ESTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more21 hr
Jan 2, 4:04 AM ESTGale WarningJAX36 hr
Jan 2, 4:45 AM ESTFreeze WarningJAXBradford, Flagler, Gilchrist29 hr

Nearby

Wind Chill Advisories in Georgia, 2012Wind Chill Advisories in Florida, 2012Every wind chill advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.